MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an 840 ventilator had a constant alarm.No patient harm or injury reported.Additional details of the event have been requested.
 
Additional Manufacturer Narrative
The service engineer (se) inspected the device and could not duplicate the reported issue.The unit passed all testing and operates within the manufacturing specifications if information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6768061
Report Number8020893-2017-07294
Device Sequence Number1412066
Product Code CBK
UDI-Device Identifier10884521076983
UDI-Public10884521076983
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220AIQC-FR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer07/10/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1